# SDR REXA2019123081810

- Difficulty date: December 8, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 27,378 hours, 18,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318221
- Condition: Corroded
- Location: Bs 310-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE INTERCOSTAL BETWEEN BS 310 - 333,  STRINGER 21L ,  IN THE MAIN AVIONICS COMPARTMENT.   THE INTERCOSTAL WAS REPLACED IAW SRM 51-42-21-001-001-A01, PAR 6 C, AND SRM 51-42-06-001-001-A01.
